Solution to Problem 5089 [1963,336] - Limit of a sequence of real functions

J. Boersma

    Research output: Contribution to journalArticleProfessional

    Abstract

    No abstract.
    Original languageEnglish
    Pages (from-to)331-332
    Number of pages2
    JournalAmerican Mathematical Monthly
    Volume71
    Issue number3
    Publication statusPublished - 1964

    Cite this

    @article{900bae900fad4f0aa090fb5c36f1afd5,
    title = "Solution to Problem 5089 [1963,336] - Limit of a sequence of real functions",
    abstract = "No abstract.",
    author = "J. Boersma",
    year = "1964",
    language = "English",
    volume = "71",
    pages = "331--332",
    journal = "American Mathematical Monthly",
    issn = "0002-9890",
    publisher = "Mathematical Association of America",
    number = "3",

    }

    Solution to Problem 5089 [1963,336] - Limit of a sequence of real functions. / Boersma, J.

    In: American Mathematical Monthly, Vol. 71, No. 3, 1964, p. 331-332.

    Research output: Contribution to journalArticleProfessional

    TY - JOUR

    T1 - Solution to Problem 5089 [1963,336] - Limit of a sequence of real functions

    AU - Boersma, J.

    PY - 1964

    Y1 - 1964

    N2 - No abstract.

    AB - No abstract.

    M3 - Article

    VL - 71

    SP - 331

    EP - 332

    JO - American Mathematical Monthly

    JF - American Mathematical Monthly

    SN - 0002-9890

    IS - 3

    ER -